# SDR WX0A071318

- Difficulty date: September 12, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323159
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE STA 256 LONGERON 18R TO 20R HAS THREE SHARP DENTS.  REMOVED DAMAGE STA 227 TO 269.5 LONGERON 18R TO 20R.  FABRICATED ALL PARTS AND INSTALLED IAW MD80 SRM 53-04 FIG 12C.
